Chover-type laws of the iterated logarithm for weighted sums

Liang Peng, Yongcheng Qi

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

In this paper, a Chover-type law of the iterated logarithm is established for the weighted sums of independent and identically distributed random variables with a distribution in the domain of attraction of a stable law.

Original languageEnglish (US)
Pages (from-to)401-410
Number of pages10
JournalStatistics and Probability Letters
Volume65
Issue number4
DOIs
StatePublished - Dec 15 2003

Keywords

  • Almost sure convergence
  • Chover-type law of the iterated logarithm
  • Stable law
  • Weighted sum

Fingerprint Dive into the research topics of 'Chover-type laws of the iterated logarithm for weighted sums'. Together they form a unique fingerprint.

Cite this